MathSciNet Relay Station
MathSciNet bibliographic data
MR1047740 11G18 (11F03 14G25)
Elkies, Noam D. The automorphism group of the modular curve $X_0(63)$. Compositio Math. 74 (1990), no. 2, 203–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement